MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT LG SIZE 4 PMA; OXFORD PARTIAL KNEE SYSTEM

BIOMET UK LTD. OXF ANAT BRG RT LG SIZE 4 PMA; OXFORD PARTIAL KNEE SYSTEM
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report: customer has indicated that the product has been discarded, therefore will not be returned to zimmer biomet for investigation.Concomitant medical products: medical product: oxf twin-peg cmntd fem lg pma, catalog #:161470, lot #: 915290.Medical product: oxf uni tib tray sz d rm pma, catalog #:154725, lot #: 734830.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00373, 3002806535-2021-00374.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial right knee arthroplasty on (b)(6) 2016.Subsequently, a revision procedure due to pain was performed on (b)(6) 2021.Attempts have been made but no further information has been provided at this time.
 
Additional Manufacturer Narrative
(b)(4) this final report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h6, h10.Complaint summary: as the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with any supporting documentation which could provide additional information.The source of pain cannot be determined through the radiographs, as only ap radiographs provided, no ml view so a full assessment of size, position and alignment cannot be done.A review of the manufacturing history records confirms no abnormalities or deviations reported, (b)(4) and (b)(4) were issued for item 161470 and ncr0024 was issued for item 154725.A review of the complaint database over the last 3 years has found 4 complaints reported with the item 159583, 5 complaints reported with the item 161470 and 6 complaints reported with the item 154725 (including the initiating complaint).Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.Capa: no corrective or preventive action required at this time.Multiple mdr reports were filed for this event, please see associated reports: (b)(4) if any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description

Brand Name
OXF ANAT BRG RT LG SIZE 4 PMA
Common Device Name
OXFORD PARTIAL KNEE SYSTEM
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key12407103
Report Number3002806535-2021-00372
Device Sequence Number5292207
Product Code NRA
UDI-Device Identifier05019279786299
UDI-Public(01)05019279786299(17)210518(10)159240
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/18/2021
Device Model NumberN/A
Device Catalogue Number159583
Device Lot Number169240
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer10/13/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR